# SDR DALA2025030901794

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,146 hours, 6,453 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8123, GALLEY G4 FWD HALF MOUNT FITTINGS CORRODED. CORRECTIVE ACTION: REPLACED FITTINGS W/REF TO SAFRAN CMM 25-30-17. (LP 0847834)
